# SDR WX0A2020081973556

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-111
- Aircraft serial: 2527
- Aircraft time: 43,471 hours, 29,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 104663
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERIES FAILED EPSU CAPACITANCE CHECK. / REMOVED AND REPLACED EPSU BATTERIES (10WL) (11WL) (12WL) (13WL) IAW AMM 33-51-38 PB 401. OPS CHECK GOOD. OK FOR SERVICE."
